# SDR AALA20170215032

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 14,958 hours, 5,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT RIGHT AFT JUMPSEAT OUTBOARD SIDE IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK GOOD.
